Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Torsion algebraic cycles, $K_2$, and Brauer groups of function fields


Author: S. Bloch
Journal: Bull. Amer. Math. Soc. 80 (1974), 941-945
MSC (1970): Primary 14C99, 13A20, 13D15
DOI: https://doi.org/10.1090/S0002-9904-1974-13587-1
MathSciNet review: 0382265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, Grothendieck topologies, Mimeographed Notes published by Harvard University, Cambridge, Mass., 1962.
  • 2. H. Bass and J. Tate, The Milnor ring of a global field, Algebraic K -Theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, New York, 1973. MR 442061
  • 3. S. Bloch, K, Ann. of Math. 99 (1974), 349-379. MR 342514
  • 4. S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (to appear).
  • 5. K. Brown and S. Gersten, Algebraic K-theory as generalized sheaf cohomology, Algebraic K -Theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, New York 1973. MR 347943
  • 6. S. Gersten, Some exact sequences in the higher K-theory of rings, Algebraic K -Theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, New York, 1973. MR 354660
  • 7. J. Milnor, Algebraic K-theory and quadratic forms, Invent. Math. 9 (1969/70), 318-344. MR 41 #5465. MR 260844
  • 8. J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N.J., 1971. MR 349811
  • 9. D. Quillen, Higher algebraic K-theory. I, Algebraic K -Theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, New York, 1973. MR 338129
  • 10. P. Samuel, Relations d'équivalence en géométrie algébrique, Proc. Internat. Congress Math., 1958, Cambridge Univ. Press, New York, 1960, pp. 470-480. MR 22 #6897; errata 22, 2546. MR 116010
  • 11. W. Scharlau, Lectures on quadratic forms, Queen's Papers in Pure and Appl. Math., no. 22, Queen's University, Kingston, Ont., 1969. MR 42 #4574. MR 269679
  • 12. J.-P. Serre, Corps locaux, Actualités Sci. Indust., no. 1296, Hermann, Paris, 1962. MR 27 #133. MR 150130
  • 13. J. Tate, Symbols in arithmetic, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 201-211. MR 422212
  • 14. R. Elman and T. Y. Lam, On the quaternion symbol homomorphism g, Algebraic K -Theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, New York, 1973. MR 379367

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14C99, 13A20, 13D15

Retrieve articles in all journals with MSC (1970): 14C99, 13A20, 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13587-1

American Mathematical Society